# SDR FDEA201204011214

- Difficulty date: April 1, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 45,137 hours, 19,707 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BS 700 S25 - 26L FRAME SPLICE ANGLE CORRODED.   FRAME SPLICE ANGLE REMOVED. SPLICE ANGLE FABRICATED IAW DWG 143N1030, SHT 2, REV.- AND INSTALLED IAW DWG 143N1014, SHT 3, REV D.  REPAIR CLASSIFIED AS MAJOR.
